# SDR UALA2011121206811

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 40,798 hours, 4,975 cycles
- Engine: Pwa PW40903
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINR IGNITOR R1 FAILED TO IGNITE USING NR 1 UPPER IGNITER PLUG.  OPS CHECKED ON MAT AND RUN-UP GOOD.
